zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Codimension 3 nontwisted double homoclinic loops bifurcations with resonant eigenvalues. (English) Zbl 1195.34058
Summary: This paper presents nontwisted double-homoclinic-loop bifurcations with resonant eigenvalues in four dimensional vector fields. The Poincaré map is established to solve various problems in double-homoclinic-loop bifurcations with codimension 3. Bifurcation diagrams and bifurcation curves are given.
34C23Bifurcation (ODE)
34C37Homoclinic and heteroclinic solutions of ODE
37G20Hyperbolic singular points with homoclinic trajectories
[1]Belhaq M., Lakrad F.: Prediction of homoclinic bifurcation: the elliptic averaging method. Chaos Solitons Fractals 11(14), 2251–2258 (2000) · Zbl 0953.34026 · doi:10.1016/S0960-0779(99)00144-7
[2]Belykh V.N., Bykov V.V.: Bifurcations for heteroclinic orbits of a periodic motion and a saddle-focus and dynamical chaos. Chaos Solitons Fractals 9(2), 1–18 (1998) · Zbl 0934.37037 · doi:10.1016/S0960-0779(97)00044-1
[3]Chow S.N., Deng B., Fiedler B.: Homoclinic bifurcation at resonant eigenvalues. J. Dyn. Syst. Diff. Eqs. 2, 177–244 (1990) · Zbl 0703.34050 · doi:10.1007/BF01057418
[4]Foroni I., Laura G.: Homoclinic bifurcations in heterogeneous market models. Chaos Solitons Fractals 15(4), 743–760 (2003) · Zbl 1098.91040 · doi:10.1016/S0960-0779(02)00176-5
[5]Gruendler J.: Homoclinic solutions for autonomous dynamical systems in arbitrary dimension. SIAM J. Math. Anal. 23, 702–721 (1992) · Zbl 0767.34028 · doi:10.1137/0523036
[6]Gruendler J.: Homoclinic solutions for autonomous ordinary differential equations with nonautonomous perturbations. J. Diff. Equs. 122, 1–26 (1995) · Zbl 0840.34045 · doi:10.1006/jdeq.1995.1136
[7]Han M.A., Bi P., Xiao D.M.: Bifurcation of limit cycles and separatrix loops in singular Lienard systems. Chaos Solitons Fractals 20(3), 529–546 (2004) · Zbl 1048.34082 · doi:10.1016/S0960-0779(03)00412-0
[8]Han M.A., Chen J.: On the number of limit cycles in double homoclinic bifurcations. Sci. China Ser. A 43(9), 914–928 (2000) · Zbl 1013.34026 · doi:10.1007/BF02879797
[9]Homburg A.J., Krauskopf B.: Resonant homoclinic flip bifurcations. J. Dyn. Differ. Equ. 12, 807–850 (2000) · Zbl 0990.37038 · doi:10.1023/A:1009046621861
[10]Homburg A.J., Knobloch J.: Multiple homoclinic orbits in conservative and reversible systems. Trans. Amer. Math. Soc. 358(4), 1715–1740 (2006) · Zbl 1162.34034 · doi:10.1090/S0002-9947-05-03793-1
[11]Jin Y.L., Zhu D.M.: Bifurcation of rough heteroclinic loop with two saddle points. Sci. China Ser. A 46, 459–468 (2003)
[12]Kisaka M., Kokubu H., Oka H.: Bifurcations to n-homoclinic orbits and n-periodic orbits in vector fields. J. Dyn. Differ. Equ. 5, 305–357 (1993) · Zbl 0784.34038 · doi:10.1007/BF01053164
[13]Kokubu H., Komuru M., Oka H.: Multiple homoclinic bifurcations from orbit flip I. Successive homoclinic doublings. Int. J. Bifurcation Chaos 6, 833–850 (1996) · Zbl 0884.34047 · doi:10.1142/S0218127496000461
[14]Liu Z.H., Zhu W.Q.: Homoclinic bifurcation and chaos in simple pendulum under bounded noise excitation. Chaos Solitons Fractals 20(3), 593–607 (2004) · Zbl 1054.70017 · doi:10.1016/j.chaos.2003.08.010
[15]Lau Y.T.: Global aspects of homoclinic bifurcations of three-dimensional saddles. Chaos Solitons Fractals 3(3), 369–382 (1993) · Zbl 0785.58036 · doi:10.1016/0960-0779(93)90019-W
[16]Morales C.A., Pacifico M.J., San Martin B.: Contracting Lorenz attractors through resonant double homoclinic loops. SIAM J. Math. Anal. 8(1), 309–332 (2006) · Zbl 1107.37041 · doi:10.1137/S0036141004443907
[17]Morales C.A., Pacifico M.J., San Martin B.: Expanding Lorenz attractors through resonant double homoclinic loops. SIAM J. Math. Anal. 36(6), 1836–1861 (2005) · Zbl 1093.37022 · doi:10.1137/S0036141002415785
[18]Oldeman B.E., Krauskopf B., Champneys A.R.: Numerical unfoldings of codimension-three resonant homoclinic flip bifurcations. Nonlinearity 14, 597–621 (2001) · Zbl 0990.37039 · doi:10.1088/0951-7715/14/3/309
[19]Sandstede B.: Constructing dynamical systems having homoclinic bifurcation points of codimension two. J. Dyn. Differ. Equ. 9, 269–288 (1997) · Zbl 0879.34051 · doi:10.1007/BF02219223
[20]Shui S.L., Zhu D.M.: Codimension 3 nonresonant bifurcations of homoclinic orbits with two inclination flips. Sci. China Ser. A 48, 248–260 (2005) · Zbl 1128.32013 · doi:10.1360/03ys0201
[21]Ragazzo C.G.: On the stability of double homoclinic loops. Commun. Math. Phys. 184, 251–272 (1997) · Zbl 0876.70011 · doi:10.1007/s002200050060
[22]Tian Q.P., Zhu D.M.: Bifurcation of nontwisted heteroclinic loop. Sci. China Ser. A 43, 818–828 (2000) · Zbl 1120.37309 · doi:10.1007/BF02884181
[23]Wiggins S.: Global Bifurcations and Chaos-Analytical Methods. Springer-Verlag, New York (1988)
[24]Zhang T.S., Zhu D.M.: Codimension 3 homoclinic bifurcation of orbit flip with resonant eigenvalues corresponding to the tangent directions. Int. J. Bifurcation Chaos 14, 4161–4175 (2004) · Zbl 1072.37041 · doi:10.1142/S0218127404011880
[25]Zhu D.M., Xia Z.H.: Bifurcations of heteroclinic loops. Sci. China Ser. A 41, 837–848 (1998) · Zbl 0993.34040 · doi:10.1007/BF02871667